# SDR 20010509CW003

- Difficulty date: April 12, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N22NG
- Make and model: Cessna 750
- Aircraft serial: 7500039
- Engine: Allsn AE3007C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99144603
- Part serial: MJ26
- Condition: Failed
- Location: Engine
- Part time: 2,866 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC ON DECENT WHEN AMBER EICAS INDICATION OF HYD VOLUME LOW(A) ILLUMINATED. FLIGHT CREW CONFIRMED THE EICAS INDICATION WAS AN ACTUAL PROBLEM BY VIEWING EICAS WHICH SHOWED, HYD LEVEL AT 16 PERCENT AND DECREASING. PRESSURE DROPING AND FLUID TEMP INCREASING. FLIGHT CREW FOLLOWED THE ABNORMAL CHECK LIST AND ELECTED TO DIVERT. WEATHER WAS VMC, VISUAL APPROACH TO RUNWAY 30 WAS REQUESTED AND APPROVED. FLIGHT CREW HAD REQUESTED EMERGENCY EQUIPEMNT TO BE STANDING BY BUT DID NOT FEEL IT NECESSARY TO DECLARE AN EMERGENCY.  THE LANDING GEAR WAS EXTENDED BY THE ALTERNATE PROCEDURE BLOW DOWN AND AN UNEVENTFUL LANDING WAS MADE WITH THE USE OF PNEUMATIC EMERGENCY BRAKING AND STEERING ACCUMULATOR.
